Article citationsMore>>

J. S. Liu, “Siegel’s Formula via Stein’s Identities,” Statistics and Probability Letters, Vol. 21, No. 3, 1994, pp. 247-251. doi:10.1016/0167-7152(94)90121-X

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
customer@scirp.org
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top